# SDR C2XA10IA311

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 29,383 hours, 22,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W165040418
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MTY - DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT SIDEWALL LIGHT AT 9A TO BE SMOKING.  MAINTENANCE PLACED THE SIDEWALL LIGHT IN MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 11/25/10 IAH MAINTENANCE REPAIRED A WIRE ON THE AFFECTED SIDEWALL LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
